# SDR QXEA2013102501453

- Difficulty date: October 19, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 25,037 hours, 25,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, NR 11 CORRODED OUT OF LIMITS.  REMOVED ANGLE CABIN FLOOR WATER DRAIN TO REMOVE SEAT TRACK, NR 11, REF SRM 51-42-05. INSTALLED ANGLE CABIN FLOOR WATER DRAIN PN 85307495-112,  REF SRM 51-42-05.  REMOVED SEAT TRACK NR 11, REF SRM 51-41-00, SRM 51-40-15, STEP 6M, AND SRM 51-42-05.  SEAT TRACK NR 11 X 10.50 INSTALLED REF SRM 51-40-00, SRM 51-40-15, SRM 51-42-05.  REMOVED 1EA TRAY ASSY FROM APPROX FS 56.00, REF SRM 51-41-00.  INSTALLED DRIP TRAY ASSY AT FS 56.00, REF SRM 51-41-00.  DISPLACED DRIP TRAY ON RT SIDE FROM APPROX FS 10.5 TO FS 216.00 REF SRM 51-41-00.  REINSTALLED DRIP TRAY REF SRM 51-41-05. LOCATED, DRILLED AND DEBURRED SEAT TRACK NR 11 REF SRM 51-40-07.
